# SDR SWAA093481

- Difficulty date: May 31, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 78,494 hours, 73,882 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 8300005602
- Part serial: 0984
- Condition: Arced
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 COCKPIT WINDOW ARCED AT UPPER I/B CORNER.  REMOVED AND REPLACED WINDOW PER MM.
